# SDR AALA202201271396

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 20,189 hours, 9,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Stiff
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R SLIDE LEVER STIFF. LUBED 4R DOOR ARM/DISARM HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-61-01.
